# SDR 2016FA0000455

- Difficulty date: September 14, 2016
- Submitted: September 23, 2016
- Operation: General aviation
- Aircraft: N10100
- Make and model: Cessna 182T
- Aircraft serial: 18281540
- Aircraft time: 3,374 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 07250011
- Condition: Broken
- Location: Rt Wing Te Flaps
- Part time: 3,374 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP OUTBOARD FLAP TRACK ASSEMBLY BROKEN. FLAPS WERE MOVED FROM 20 DEGREES TO FULL EXTENSION. MOMENTS UPON REACHING AND STOPPING AT FULL EXTENSION, A LOUD "BANG" WAS HEARD (APPROX 200FT AGL). PILOT LOOKED RIGHT AND SAW BROKEN PART PROTRUDING FROM WING. ALL CONTROLS AND HANDLING WERE NORMAL, A NORMAL FULL STOP LANDING WAS MADE. FLAPS HAVE NOT BEEN RETRACTED SINCE INCIDENT.
